Journal of Nonlinear Mathematical Physics

Volume 24, Issue 1, December 2016, Pages 7 - 19

Miura and auto-Backlund transformations for the q-deformed KP and q-deformed modified KP hierarchies

Authors
Jipeng Cheng
Department of Mathematics, China University of Mining and Technology Xuzhou, Jiangsu 221116, P. R. China, Email: chengjp@cumt.edu.cn and chengjp@mail.ustc.edu.cn
Received 7 September 2016, Accepted 6 October 2016, Available Online 6 January 2021.
DOI
https://doi.org/10.1080/14029251.2016.1274111How to use a DOI?
Keywords
the q-KP and q-mKP hierarchies, the constrained q-KP and constrained q-mKP hierarchies, Miura transformation, auto-Backlund transformation
Abstract

The Miura and anti-Miura transformations between the q-deformed KP and the q-deformed modified KP hierarchies are investigated in this paper. Then the auto-Backlund transformations for the q-deformed KP and q-deformed modified KP hierarchies are constructed through the combinations of the Miura and anti-Miura transformations. And the corresponding results are also generalized to the constrained cases. At last, some examples of Miura and auto-Backlund transformations are given.

Copyright
© 2017 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
24 - 1
Pages
7 - 19
Publication Date
2021/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.1080/14029251.2016.1274111How to use a DOI?
Copyright
© 2017 The Authors. Published by Atlantis Press and Taylor & Francis
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Jipeng Cheng
PY  - 2021
DA  - 2021/01
TI  - Miura and auto-Backlund transformations for the q-deformed KP and q-deformed modified KP hierarchies
JO  - Journal of Nonlinear Mathematical Physics
SP  - 7
EP  - 19
VL  - 24
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.1080/14029251.2016.1274111
DO  - https://doi.org/10.1080/14029251.2016.1274111
ID  - Cheng2021
ER  -